Biblioteca de la Universidad Complutense de Madrid

Estimates on the support of the solutions of some nonlinear elliptic and parabolic problems.

Impacto



Díaz Díaz, Jesús Ildefonso (1981) Estimates on the support of the solutions of some nonlinear elliptic and parabolic problems. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 89 (3-4). pp. 249-258. ISSN 0308-2105



Resumen

Obtains existence and uniqueness of solutions with compact support for some nonlinear elliptic and parabolic problems including the equations of one-dimensional motion of a non-newtonian fluid. Precise estimates for the support of these solutions are obtained, and the optimality of hypotheses is discussed


Tipo de documento:Artículo
Palabras clave:one-dimensional motion of a non-newtonian fluid; estimate of the support; solution with uniformly localized support; maximum principle arguments
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:16458
Depositado:20 Sep 2012 09:09
Última Modificación:11 Dic 2013 18:13

Sólo personal del repositorio: página de control del artículo